Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A table of totally real cubic fields

Author: I. O. Angell
Journal: Math. Comp. 30 (1976), 184-187
MSC: Primary 12A30
MathSciNet review: 0401701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the author describes the construction of a table of totally real cubic number fields. Each field is distinguished by the coefficients of a generating polynomial, the index of this polynomial over the field and the discriminant of the field. The class number and a fundamental pair of units is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A30

Retrieve articles in all journals with MSC: 12A30

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society